# SDR DALA2017020300902

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR FRAME BS 1155 - 1212 IN THE AFT CARGO. REPAIRED IAW SRM 53-05 FIG.123 SHEET 2, 51-10-3 PAR 14,21,26,38 AND 51-30-4.
